Jump to content

Lyrica


1998
 Share

Recommended Posts

I tried it, didn´t see any noticable effects, good or bad, I know a few people have benefited though, for anxiety... didn't feel any extra energy. had no pain at the time, so can´t comment on that.

Link to comment
Share on other sites

Interesting topic.

Most people I’ve talked to say that Neurontin (Gabapentin) and Lyrica seem the same. Though some find one better than the other. Some tolerate one but not the other.

I use Gabapentin but haven’t tried Lyrica. Gabapentin is now generic and thus much cheaper. Also, a pharmacist told me that Lyrica has addictive issues not found in Gabapentin and thus, at least in New York, has stricter prescription protocols.

I find Gabapentin similar to Klonopin and use both. Both help insomnia, anxiety, and ‘backlighting’ (smooth visual snow). Gabapentin definitely helped ‘pain response to motion in peripheral vision field’. There have not been other notable changes in visual problems. Theoretically it could be used to help with Klonopin withdrawals or to allow use of less Klonopin. [i’ve never taken more that 1mg/day of Klonopin. Gabapentin is often used in the 300-900 mg/day range, though I needed 1800 mg/day for about a year]

It is prescribed for nerve pain as well as being an anti-seizure. Ironically, it increases my energy, which is the opposite of what usually happens – like benzos, there is likely to be a sedation quality.

Have not experienced significant euphoria other than it reducing anxiety.

Hope this helps…

Penny,

Would you please let us know the physical problems you developed from the drug?

Link to comment
Share on other sites

Penny,

Would you please let us know the physical problems you developed from the drug?

I woke up and was incredibly weak on the left side of my body, my left hand was shaking big time i couldn't grip things properly and i couldn't walk without dragging my left leg it was pretty traumatic my memory is very bad especially of that particular period but I seem to recall everything getting better over the course of a few days once i stopped the lyrica.

I should also say before this happened it made me uber confident and quick witted I got this crazy hot girl back to mine to bad the fucking drug gave me problems in the trouser department... Should have known it was to good to be truerolleyes.gif

Link to comment
Share on other sites

Penny, the physical symptons on one side of the body you described and the fact that you recovered sounds like you may have had a minor stroke. Those people usually recover from in a few days.

Awesome... how long till Alzheimer's im going have nothing to look forward to in old age at this rate. All the good shit is already happening.

Link to comment
Share on other sites

Awesome... how long till Alzheimer's im going have nothing to look forward to in old age at this rate. All the good shit is already happening.

At least you can look forward to hours of old people sex, with the aid of little blue pills

Link to comment
Share on other sites

Awesome... how long till Alzheimer's im going have nothing to look forward to in old age at this rate. All the good shit is already happening.

Funny. I suspect this because it happened to me. I thought it was a med I took also or that I slept on my side all night long. Weak on my right side for days. Then it went away. No dragging though. An MRI showed that I did have the stroke. Lots of fun in life. We should start a club.

Link to comment
Share on other sites

Ok I was just thinking strokes are pretty serious I hope you didn't have any lasting problems mate? Did the docs give you any advice for going forward? Im hoping what I had was down to the lyrica. Did you feel retarded when it happened cos I really was in a bad way mentally and physically.

I had no mental issues then. It was minor. I have had high blood pressure since the recurrance of hppd years ago. It went down then up then down. Was not being controlled by bp meds. Never had high blood pressure before that and I had gained weight befor the hppd reoccuring and had normal bp. Then lost weight and my bp was high. My doc did not want to at first give me the bp meds. But had to eventually. It did not reduce it enough so he put me on a second med. A beta blocker Coincidentally I woke up with static right after taking the second med(coincidence? probably not, see below.). I never had static my whole history of hppd with the alleviations and recurrences. I went for a treatment by chinese med doc and my bp went down and my doc took me off the beta blocker(the static did not go away over time). BP went down for a while then got worse. I evedentually needed more treatments. Then I would have severe spikes. When I would have it checked at the docs, it would only be a little high so he did not put me on a second med.

After that minor stroke, I had a medium stroke and ended in the hospital. I got alot better but not completely. I did not have slurring of speach or anything like that. Just total weakness on one side of my body. The doc in the hospital gave me a second medication and it has been under control. Great things seem to keep happening to me.

The second bp med was a beta blocker also and recently Dr.Abraham said to me that was contraindicated in hppd in passing. I believe that had contributed to my visuals getting worse this year. I have recently had my regular doctor change that med (1 1/2 monrhs ago) but my visuals have not gone back down. I have problems with television and movies now. That is what I had had the first 2 years of the recurrance but that visual got better so I could watch tv. But it all came back this year for I am not sure what reasons. There are several possibilities.

So what club am I in besides the hppd club? :(

Since you are young and only had that one episode, even if it was a minor stroke(symptoms are typical of that, includin the mental messed up you mention) you can be ok if you have normal blood pressure and cholesterol.

Link to comment
Share on other sites

Thanks man, my bp is pretty normal ive been to hospital a few times in the past couple of years and its been normal when they checked it. No idea about cholesterol though. Interesting about the high BP, A couple of years ago one of my psychs trawled though the NHS database to find anything on HPPD, she said she found one entry of a person treated with clonidine which I believe is a antihypertensive for high bp.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.